Alert archive / Alabama / Small Craft Advisories in 2026

Small Craft Advisory 9, NWS Mobile, AL

February 5, 2026

NWS Mobile, AL issued this small craft advisory at Feb 5, 2026, 12:03 PM CST. It took effect at Feb 5, 2026, 6:00 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2026, 12:03 PM CST (18:03 UTC)
In effect from
Feb 5, 2026, 6:00 PM CST
Expired
Feb 5, 2026, 9:00 PM CST
In force
3 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

747 
WHUS74 KMOB 051803
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1203 PM CST Thu Feb 5 2026

GMZ650-655-060215-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
/O.NEW.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/
/O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST
SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 15 kt with gusts up to 25 kt and seas 1 to 3 ft 
  expected. For the second Small Craft Advisory, northwest winds 
  15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM 
  CST this evening. For the second Small Craft Advisory, from 6 
  AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-051915-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260205T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds over protected waters have fallen below small craft advisory
levels. Winds remain strong enough for small craft to exercise
caution, though.

$$

GMZ670-675-060215-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.NEW.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1203 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM CST
SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 20 kt with gusts up to 30 kt and seas 3 to 6 ft. For 
  the second Small Craft Advisory, northwest winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 9 PM CST this 
  evening. For the second Small Craft Advisory, from 6 AM Friday 
  to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
700 
WHUS74 KMOB 051919
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
119 PM CST Thu Feb 5 2026

GMZ650-655-060330-
/O.CON.KMOB.SC.Y.0009.260206T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
119 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 15 kt with gusts up to 25 kt and seas 1 to 3 ft 
  expected. For the second Small Craft Advisory, northwest winds 
  15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, from 6 PM to 9 PM 
  CST this evening. For the second Small Craft Advisory, from 6 
  AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-060330-
/O.CON.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
119 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 
  around 20 kt with gusts up to 30 kt and seas 3 to 5 ft. For 
  the second Small Craft Advisory, northwest winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 9 PM CST this 
  evening. For the second Small Craft Advisory, from 6 AM Friday 
  to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
425 
WHUS74 KMOB 060316
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
916 PM CST Thu Feb 5 2026

GMZ650-655-061100-
/O.EXP.KMOB.SC.Y.0009.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
916 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-061100-
/O.EXP.KMOB.SC.Y.0008.000000T0000Z-260206T0300Z/
/O.CON.KMOB.SC.Y.0010.260206T1200Z-260207T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
916 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
9 AM CST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 AM Friday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 11:06 AM CST, 57 minutes earlier. Its key messages:

  • Issued at 1105 AM CST Thu Feb 5 2026
  • Strong winds will create hazardous conditions for small craft today. Winds will pick up once again on Friday.
  • Wind chills by daybreak this morning will drop into the upper teens to low to mid 20s.
  • A Moderate Rip Current Risk is in place for our Florida beaches on Friday.
Area forecast discussion, Feb 5, 11:06 AM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1106 AM CST Thu Feb 5 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1105 AM CST Thu Feb 5 2026

 - Strong winds will create hazardous conditions for small craft
   today. Winds will pick up once again on Friday.

 - Wind chills by daybreak this morning will drop into the upper
   teens to low to mid 20s.

 - A Moderate Rip Current Risk is in place for our Florida beaches on
   Friday.

&&

.DISCUSSION...
Issued at 1201 AM CST Thu Feb 5 2026

Cool, dry air continues to filter into the local area this
morning as high pressure builds in behind a cold front which
passed through yesterday afternoon. Most areas are currently in
the upper 30s to low 40s at issuance time. As skies begin to clear
out, expect temperatures to continue to drop over the next few
hours, with temperatures bottoming out in the upper 20s inland to
the low to mid 30s closer to the coast. Factoring in continued
breezy conditions, wind chills by daybreak should generally be in
the low to mid 20s. A Cold Weather Advisory remains in effect for
coastal zones through 8 AM. Highs today will only top out in the
upper 40s to low 50s

Northwesterly flow aloft will continue through early next week as
our local area remains in between an upper-level trough over the
eastern US/western Atlantic and an upper ridge over the central US.
A strong shortwave, embedded within the northwesterly flow aloft,
will pass across the Mid Atlantic states Friday night into Saturday.
This will allow for a cold front to push into our area from the
northeast. With how quick this trough will be moving, the front may
stall out and wash out over our coastal counties on Saturday. By
Sunday, high pressure will build in across the northeast Gulf,
allowing for a light onshore wind to develop. This will help to give
way to increasing temperatures for early next week. We will likely
remain dry through most of the period, although rain chances may
increase by midweek as a southern stream trough approaches from the
west.

After another cold night tonight, with lows once again ranging from
the upper 20s to the mid 30s, temperatures will quickly rebound on
Friday, with highs topping out in the mid to upper 60s and lows in
the upper 30s to low 40s. Depending on how far south the
aforementioned cold front makes it on Saturday, highs will generally
range from the mid to upper 50s north of the boundary to the low to
mid 60s south of the boundary. Lows Saturday night drop into the 30s
areawide. Our expected warmup then commences on Sunday and
especially into early next week, with highs by Tuesday reaching the
mid to upper 70s and lows in the mid to upper 50s. These warmer
temperatures, along with light onshore winds and higher humidity
values, may lead to sea fog concerns next week. We'll keep an eye on
trends over the coming days. The rip current risk should remain low
for much of the period, although a brief bump to moderate is
possible over our Florida beaches Friday afternoon and into Friday
night. /96

&&

.AVIATION...
(18Z TAFS)
Issued at 1105 AM CST Thu Feb 5 2026

VFR conditions will persist with a strong northwesterly wind
around 15 knots gusting to 25 knots. Winds will diminish
overnight and turn westerly through tomorrow. BB-8

&&

.MARINE...
Issued at 1201 AM CST Thu Feb 5 2026

Moderate to strong northwesterly flow will continue through this
afternoon. Winds reduce slightly for tonight before becoming a
moderate to strong westerly flow for Friday. A Small Craft
Advisory is in effect through this evening. A second advisory will
likely be needed for Friday. Winds turn back to an offshore flow
by Saturday and weaken. Light onshore flow returns for Sunday and
into early next week. /96

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      34  68  43  64 /   0   0   0   0
Pensacola   37  65  45  63 /   0   0   0   0
Destin      38  64  44  62 /   0   0   0   0
Evergreen   30  66  37  60 /   0   0   0   0
Waynesboro  32  67  39  59 /   0   0   0   0
Camden      30  64  37  57 /   0   0   0   0
Crestview   29  66  38  64 /   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory until noon CST today for GMZ630>636-650-655.

     Small Craft Advisory until 9 PM CST this evening for GMZ670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 12:03 PM CSTSmall Craft AdvisoryMOB45 hr

Nearby

Small Craft Advisories in Alabama, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.